Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

On the polynomial equations for the MIMO LQ stochastic regulator

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Mosca, E. ; Dipartimento di Sistemi e Inf., Firenze Univ., Italy ; Giarre, L. ; Casavola, A.

The role played by three polynomial equations in the LQ stochastic regulation problem is discussed. The emphasis is on establishing conditions under which the LQ regulator can be obtained via the solution of a single uncoupled Diophantine equation. Nevertheless, the authors do not claim that there is any advantage in solving a single uncoupled equation in place of two coupled Diophantine equations

Published in:

Automatic Control, IEEE Transactions on  (Volume:35 ,  Issue: 3 )